# SDR GTIA021238

- Difficulty date: November 17, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT ACCESSORY COMPARTMENT 1474 CANT LONGERON 18L, 1 INCH CRACK ON STRINGER.  STOP DRILL CRACK.  FABRICATED TWO FORMER DOUBLERS.  INSTALLED TWO FORMER DOUBLER REPAIR.  (M)
